# SDR ABXA9900190

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Lack Of Lube
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN LANDING GEAR WAS RETRACTED, THE 'DOORS' LIGHT REMAINED ILLUMINATED.  RETURNED TO DFW.  FOUND LEFT NOSE GEAR DOOR DOWN AND NOT LATCHED.  INSPECTED DOOR AND LINKAGE.  FOUND DOOR RELEASE STICKING.  LUBRICATED LATCH AND RESECURED DOOR, OPS CHECKED GOOD.
